Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/13164
Title: Optimal stability estimate of the inverse boundary value problem by partial measurements
Authors: Heck, Horst
Wang, Jenn-Nan
Keywords: Schrödinger equationstabilityinverse problems
Issue Date: 2016
Publisher: EUT Edizioni Università di Trieste
Series/Report no.: Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics
48 (2016)
Abstract: 
This manuscript was originally uploaded to arXiv in 2007 (arXiv:0708.3289v1). In the current version, we expand the Introduction and the list of references which are related to the results of this paper after 2007. In this work we establish log type stability estimates for the inverse potential and conductivity problems with partial Dirichlet-to-Neumann map, where the Dirichlet data is homogeneous on the inaccessible part. The proof is based on the uniqueness result of the inverse boundary value problem in Isakov’s work [17].
URI: http://hdl.handle.net/10077/13164
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/13164
Appears in Collections:Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol.48 (2016)

Files in This Item:
File Description SizeFormat
17_RIMUT48.pdf1.72 MBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

496
checked on Jul 10, 2019

Download(s)

115
checked on Jul 10, 2019

Google ScholarTM

Check

Altmetric


This item is licensed under a Creative Commons License Creative Commons